# SDR 2003FA0000561

- Difficulty date: May 19, 2003
- Submitted: May 28, 2003
- Operation: General aviation
- Aircraft: N57HK
- Make and model: Bell 407
- Aircraft serial: 53404
- Engine: Allsn 250C47B
- System (JASC): 8011 · Engine Starter
- Part: Relay
- Part number: SM20ACD300A21
- Condition: Failed
- Location: Starter
- Part time: 888 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED START LIGHT WOULD NOT COME ON AND AIRCRAFT WAS UNABLE TO BE STARTED.  TALKED TO PRODUCT SUPPORT AT MFG, STATED SOME 1K1 RELAYS WITHOUT A T STAMPED ON BOTTOM HAD A HIGH FAIL RATE.  REPLACED RELAY WITH NEW RELAY STAMPED WITH T.
